# SDR SWIA202053739

- Difficulty date: September 24, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 38,764 hours, 34,559 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 461-484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL HAS CORROSION FROM APPROXIMATELY FS 461-FS 484.  C-CHECK RO 10/29/2020.  REMOVED AND REPLACED LT SIDE SEAT TRACK FROM APPROXIMATELY FS 449.85 TO FS 499.00, REF CRJ200 AMM.
